Abstract and Applied Analysis

Indefinite Eigenvalue Problems for p -Laplacian Operators with Potential Terms on Networks

Jea-Hyun Park and Soon-Yeong Chung

Full-text: Open access

Abstract

We address some forward and inverse problems involving indefinite eigenvalues for discrete p -Laplacian operators with potential terms. These indefinite eigenvalues are the discrete analogues of p -Laplacians on Riemannian manifolds with potential terms. We first define and discuss some fundamental properties of the indefinite eigenvalue problems for discrete p -Laplacian operators with potential terms with respect to some given weight functions. We then discuss resonance problems, anti-minimum principles, and inverse conductivity problems for the discrete p -Laplacian operators with potential terms involving the smallest indefinite eigenvalues.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 539603, 10 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273216

Digital Object Identifier
doi:10.1155/2014/539603

Mathematical Reviews number (MathSciNet)
MR3178873

Zentralblatt MATH identifier
07022580

Citation

Park, Jea-Hyun; Chung, Soon-Yeong. Indefinite Eigenvalue Problems for $p$ -Laplacian Operators with Potential Terms on Networks. Abstr. Appl. Anal. 2014 (2014), Article ID 539603, 10 pages. doi:10.1155/2014/539603. https://projecteuclid.org/euclid.aaa/1412273216


Export citation

References

  • F. R. K. Chung, Spectral Graph Theory, vol. 92 of CBMS Regional Conference Series, American Mathematical Society, Providence, RI, USA, 1997.
  • D. M. Cvetković, M. Doob, I. Gutman, and A. Torgašev, Recent Results in the Theory of Graph Spectra, North-Holland, Amsterdam, The Netherlands, 1988.
  • R. P. Agarwal, K. Perera, and D. O'Regan, “Multiple positive solutions of singular discrete $p$-Laplacian problems via variational methods,” Advances in Difference Equations, vol. 2005, no. 2, pp. 93–99, 2005.
  • J. Chu and D. Jiang, “Eigenvalues and discrete boundary value problems for the one-dimensional $p$-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 305, no. 2, pp. 452–465, 2005.
  • M. Mihăilescu, V. Rădulescu, and S. Tersian, “Eigenvalue problems for anisotropic discrete boundary value problems,” Journal of Difference Equations and Applications, vol. 15, no. 6, pp. 557–567, 2009.
  • J.-H. Park and S.-Y. Chung, “The Dirichlet boundary value problems for p-Schrödinger operators on finite networks,” Journal of Difference Equations and Applications, vol. 17, no. 5, pp. 795–811, 2011.
  • J.-H. Park, J.-H. Kim, and S.-Y. Chung, “The $p$-Schrödinger equations on finite networks,” Publications of the Research Institute for Mathematical Sciences, vol. 45, no. 2, pp. 363–381, 2009.
  • P. Candito and N. Giovannelli, “Multiple solutions for a discrete boundary value problem involving the $p$-Laplacian,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 959–964, 2008.
  • S. Amghibech, “On the discrete version of Picone's identity,” Discrete Applied Mathematics, vol. 156, no. 1, pp. 1–10, 2008. \endinput